# SDR ASOA06344

- Difficulty date: March 24, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Component: Emergency Light, Bruce
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE OVERHEAD EMERGENCY LIGHT AT ROW 5 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE OVERHEAD EMERGENCY LIGHT AT ROW 5.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
